# SDR CALA2021102902003

- Difficulty date: October 28, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N877UA
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 49,125 hours, 30,051 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: NA
- Condition: None
- Location: Rh Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 RH RETRACTABLE LANDING LIGHT MISSING REFERENCE LP 7322952. FLT 2069. MISSING PARTS IPC 33-42-11-01A ITEMS 10/20/30/40. ITEM PLACED ON CDL. REPLACED MISSING TERMINALS AND TAPED. COMPLIED WITH CDL 33G. ENTERED INTO HISTORY
